Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    Maleko's Avatar
    Maleko is offline New Member
    Join Date
    Apr 2002
    Posts
    47

    Which one of these is giving me gyno ??

    Fina 75mgs 1-6
    Sus 500mgs 1-12
    Eq 600 mgs 1-12
    Winny 50 mgs ed 7-14
    currently on week # 4 my nipples are sore as hell. and they are wicked sesitive, and yes i feel as lump behind them, i was thinking of droping the sus in all and dropping the Eq to 400 mgs what do you guys think

  2. #2
    Pete235's Avatar
    Pete235 is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    Canada
    Posts
    6,289
    Could be estrogen related from the test or progesterone related from the tren .

  3. #3
    marx is offline Member
    Join Date
    Nov 2001
    Location
    Van City
    Posts
    542
    It's impossible for anyone here to tell you where it's coming from. If i were you i'd jump on Nolvadex 40mg ED till symptoms are gone, then run 20mg ED till end of clomid therapy. If they don't get better from the nolva, it's the fina. In that case drop the fina and run vitex at 1.5g ED. That may help but your best bet would be to get some bromo, 2.5mg ED(1.25mg AM and PM)...good luck bro...

  4. #4
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    I am assuming that you are having the burning and itching nips? If so then I would say that the sustanon is what is giving it to ya. However, EQ and Fina can do it as well.
    The reason I say Sustanon, is because I was doing 500mg of sustanon and gave me the itchy/burning nips big time.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •